research centers


Search results: Found 3

Listing 1 - 3 of 3
Sort by

Article
Hollow Modules With Respect to an Arbitrary Submodule
المقاسات المجوفة بالنسبة الى مقاس جزئي افتراضي

Authors: B. H. Al-Bahrani بهار حمد البحراني --- H. S. Al-Redeeni حسن سبتي الرديني
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2017 Volume: 58 Issue: 2A Pages: 694-698
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper ,we introduce hollow modules with respect to an arbitrary submodule .Let M be a non-zero module and T be a submodule of M .We say that M is aT-hollow module if every proper submodule K of M such that T ⊈ K is a T-small submodule of M .We investigate the basic properties of a T-hollow module .

في هذا البحث قدمنا مفهوم المقاسات المجوفة بالنسبة الى مقاس جزئي افتراضي, ليكن M مقاسا غير صفري و T مقاس جزئي من M ,يقال ان M مقاس مجوف بالنسبة للمقاس الجزئ T اذا كان لكل مقاس جزئي فعلي K من Mبحيث ان المقاس الجزئي T غير محتوى في المقاس الجزئي K يكون مقاسا جزئيا صغيرا بالنسبة الى المقاس الجزئي T . افترضنا الخصائص الاساسية للمقاسات المجوفة بالنسبة الى مقاس جزئي افتراضي T .


Article
ON M- Hollow modules
حول المقاسات المجوفة من النوع M

Author: Layla H. Al Omairy ليلى هاشم هلال العميري
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2010 Volume: 7 Issue: 4 Pages: 1442-1446
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Let R be associative ring with identity and M is a non- zero unitary left module over R. M is called M- hollow if every maximal submodule of M is small submodule of M. In this paper we study the properties of this kind of modules.

لتكن R حلقة تجميعية ذات عنصر محايد وليكن M مقاسا احاديا غير صفري ايسر معرف على R . يقال ان المقاس M مجوف من النوع M اذا كان كل مقاس جزئي اعظم من M يكون مقاسا جزئيا صغيرا في M. في هذا البحث سندرس خواص هذا النوع من المقاسات.


Article
T-semimaximal submodules
المقاسات الجزئيه العظمئ من النمط T

Author: Farhan Dakhil Shyaa فرحان داخل شياع
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2017 Volume: 9 Issue: 2 Pages: 129-133 Math
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper, we define and study the notions of t-semimaximal submodule as a generalization of semimaximal submodule. We provided many properties and characterizations of this concept are provided.

في هذا البحث عرفنا و درسنا مفهوم المقاسات الجزئية العظمى من النمط T كتعميم المقاسات الجزئية العظمى العديد من الخواص والمميزات لهذا المفهوم برهنت.

Listing 1 - 3 of 3
Sort by
Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2017 (2)

2010 (1)